Change search
ReferencesLink to record
Permanent link

Direct link
Bergman orthogonal polynomials on an archipelago
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-3125-3030
2008 (French)In: Comptes rendus. Mathematique, ISSN 1631-073X, Vol. 346, no 9-10, 499-502 p.Article in journal (Refereed) Published
Abstract [fr]

Growth estimates for orthogonal polynomials with respect to area measure (Bergman polynomials) over the union of finitely many Jordan regions with piecewise smooth boundary are obtained by a careful investigation of the Green function of the complement, and of Schwarz reflection in analytic arcs of the boundary. As applications we obtain a detailed picture of the limiting zero distribution of Bergman's orthogonal polynomials, and also we propose a robust reconstruction algorithm of the original open set, starting from incomplete data (such as obtained by geometric tomography).

Place, publisher, year, edition, pages
2008. Vol. 346, no 9-10, 499-502 p.
Keyword [fr]
planar domains, approximation
URN: urn:nbn:se:kth:diva-17576DOI: 10.1016/j.crma.2008.03.001ISI: 000256409100005ScopusID: 2-s2.0-43049089127OAI: diva2:335620
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Gustafsson, Björn
By organisation
Mathematics (Div.)
In the same journal
Comptes rendus. Mathematique

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link